MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC D.A.S.H.® PRE-LOADED WITH ACROBAT 2 WIRE GUIDE; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

WILSON-COOK MEDICAL INC D.A.S.H.® PRE-LOADED WITH ACROBAT 2 WIRE GUIDE; UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number G57298
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician used a cook d.A.S.H.® pre-loaded with acrobat 2 wire guide.It was initially reported that the cutting wire of the sphincterotome broke down as soon as the nurse tried to band it in front of the papilla so they took another one of the same devices.The device was returned for evaluation on (b)(6) 2025.This complaint was originally interpreted as cutting wire breaks in one location w/o detachment which has not historically been considered a reportable event for the us.However, the returned device was found to have anchor separation without detachment.[subject of report] a section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Investigation evaluation: the product said to be involved was returned in a clear plastic bag.Provided with the return was a tray lid stock from the lot number provided in the report.The label matches the product returned.Our laboratory evaluation of the product said to be involved confirmed the cutting wire securing component located near the distal end of the sphincterotome has disconnected from the catheter.Due to the catheter and securing component disconnection, the distal end of the cutting wire is no longer connected to the sphincterotome catheter at the distal end.The securing component has a longer section measuring 3 mm and a shorter section measuring 2 mm therefore no part of the device is missing.There is no evidence of a cautery application on the cutting wire (blackening of the cutting wire was not observed).The catheter has torn at the most distal band where the anchor exited the catheter.A product discrepancy or anomaly that could have contributed to this reported occurrence was not observed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: our laboratory evaluation of the product said to be involved confirmed the cutting wire securing component located near the distal end of the sphincterotome has separated from the catheter without detachment.A definitive cause for this observation could not be determined because the actual product handling conditions could not be duplicated in the laboratory setting.This limits our ability to conclusively determine a cause.Separation of the cutting wire securing component and the catheter can occur if the tip of the sphincterotome is over flexed.The instructions for use caution the user with the following comment: ¿do not over flex or bow the tip beyond 90 degrees, as this may damage or cause the cutting wire to break.¿ prior to distribution, all d.A.S.H.Sphincterotomes pre-loaded with acrobat 2 wire guide are subjected to a visual inspection and functional test to ensure device integrity.The functional test includes bowing the sphincterotome to ensure the distal end responds to handle manipulation.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.Based on this review, the likelihood of this type of report is rare.Quality assurance will continue to monitor for complaint trends.

Brand Name
D.A.S.H.® PRE-LOADED WITH ACROBAT 2 WIRE GUIDE
Common Device Name
UNIT, ELECTROSURGICAL ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key22978283
Report Number1037905-2025-00645
Device Sequence Number15795328
Product Code KNS
UDI-Device Identifier10827002572987
UDI-Public(01)10827002572987(17)271121(30)1(10)W4890910
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172665
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG57298
Device Catalogue NumberDASH-AWG2-25-450
Device Lot NumberW4890910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2025
Initial Report FDA Received Date09/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUODENOSCOPE OLYMPUS TJF G190V.; JAGWIRE .025.
Patient SexUnknown